# SDR DALA201911206774

- Difficulty date: November 20, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 83,726 hours, 64,527 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON NWALK AROUND FOUND FLUID DRAIN OUT OF APU NON RAM DOORS, NOTICED ODOR OF BURNING OIL IN JETWAY AND COCKPIT. SHUT APU DOWN AND PACKS OFF, FLUID BACK FLOWING OUT OF REAR NON RAM DOOR. C/W NO GO ODI ATA 2172. C/W W/C 2120-2367 SMOKE/ODOR TROUBLESHOOTING. CLEANED APU INLET PER W/C 4900-1184, PERFORMED LT AND RT HYD SYS LEAK INSP PER W/C 2900-2002 AND 2900-2003. REMOVED AND INSPECTED LT AAN RT FLOW CONTROL VALVES WITH NO EVIDENCE OF FLUID CONTAMINATION. C/W PNEU SYS DUCT BURNOUT PER W /C 7100-2919. R/R COALESCE BAGS PER W/C 2170-4139. NO SMOKE OR ODORS NOTED. (LP6658671)
